# SDR AALA202404157452

- Difficulty date: April 12, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N832NN
- Make and model: Boeing 737823
- Aircraft serial: 33521
- Aircraft time: 41,695 hours, 17,490 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pressure Valve
- Part number: UNKNOWN
- Condition: Faulty
- Location: Lt Fuel Tank
- Stage of operation: CL
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ON CLIMBOUT FUEL IMBALANCE BETWEEN LEFT TANK AND CENTER TANK. LEFT HAND WING CENTER WING PRESSURE VALVE WAS REMOVED AND REPLACED. PER 28-22-15-400-801 BY TANK TIGERS W.O. #12450R436.
